# SDR SWAA2025071490461

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 62,423 hours, 37,564 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Condition: Fire
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

A/C BEHIND REPORTED TAIL PIPE FIRE NR 1 ENGINE.   INSPECTED NR 1 ENG IAW FIM 71-05 TASK 811. NO ABNORMAL ACCUMULATION OF OIL IN EXHAUST PLUG AND NO ABNORMAL OIL CONSUMPTION RECORDED. A/C OK FOR SERVICE.
